Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 332, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 13, 2020, 5:27 AM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2020, 5:27 AM CDT (10:27 UTC)
- Expired
- Aug 13, 2020, 6:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 5:30 AM CDT | TSTM WND DMG | Warner, OK | SEVERAL LARGE TREES DOWN ACROSS ROADS AND A POWER POLE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 310 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
793
WUUS54 KTSA 131027
SVRTSA
OKC061-101-135-131115-
/O.NEW.KTSA.SV.W.0332.200813T1027Z-200813T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
527 AM CDT Thu Aug 13 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern Haskell County in southeastern Oklahoma...
Western Sequoyah County in east central Oklahoma...
Southeastern Muskogee County in east central Oklahoma...
* Until 615 AM CDT.
* At 527 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Keefeton to 3 miles southeast
of Warner to 8 miles west of Porum, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Sallisaw... Stigler...
Warner... Vian...
Gore... Porum...
Webbers Falls... Keota...
Mccurtain... Tamaha...
Brushy Lake State Park... Kanima...
Box... Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 276 and
305.
LAT...LON 3530 9482 3515 9498 3538 9535 3542 9535
3549 9531 3562 9528 3557 9480
TIME...MOT...LOC 1027Z 293DEG 31KT 3556 9525 3548 9525 3536 9542
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
833
WWUS54 KTSA 131047
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
547 AM CDT Thu Aug 13 2020
OKC061-101-135-131115-
/O.CON.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-Muskogee OK-
547 AM CDT Thu Aug 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN SEQUOYAH AND SOUTHEASTERN
MUSKOGEE COUNTIES...
At 547 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Vian to near Tamaha to 3 miles
west of Stigler, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Stigler...
Vian... Gore...
Webbers Falls... Keota...
Mccurtain... Tamaha...
Brushy Lake State Park... Kanima...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 286 and
305.
LAT...LON 3530 9482 3515 9498 3534 9522 3540 9517
3548 9514 3555 9513 3555 9480
TIME...MOT...LOC 1047Z 294DEG 38KT 3547 9501 3539 9501 3527 9518
HAIL...0.75IN
WIND...60MPH
$$108
WWUS54 KTSA 131102
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
602 AM CDT Thu Aug 13 2020
OKC101-131112-
/O.CAN.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Muskogee OK-
602 AM CDT Thu Aug 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1102Z 295DEG 33KT 3541 9486 3533 9486 3521 9503
$$
OKC061-135-131115-
/O.CON.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-
602 AM CDT Thu Aug 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NORTHEASTERN HASKELL AND SOUTHWESTERN SEQUOYAH COUNTIES...
At 602 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Sallisaw to 5 miles northeast of
Keota to 5 miles northwest of Mccurtain, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Sallisaw... Vian...
Keota... Mccurtain...
Tamaha... Kanima...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 296 and
305.
LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1102Z 295DEG 33KT 3541 9486 3533 9486 3521 9503
HAIL...0.75IN
WIND...60MPH
$$444
WWUS54 KTSA 131114
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
614 AM CDT Thu Aug 13 2020
OKC061-135-131124-
/O.EXP.KTSA.SV.W.0332.000000T0000Z-200813T1115Z/
Haskell OK-Sequoyah OK-
614 AM CDT Thu Aug 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL AND
SOUTHWESTERN SEQUOYAH COUNTIES WILL EXPIRE AT 615 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
of 40 to 50 mph are still possible with these thunderstorms.
LAT...LON 3530 9482 3515 9498 3526 9510 3537 9501
3545 9498 3550 9496 3548 9481
TIME...MOT...LOC 1114Z 293DEG 31KT 3538 9476 3530 9476 3518 9493
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:53 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 13, 3:53 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
353 AM CDT Thu Aug 13 2020
.DISCUSSION...
Numerous storms ongoing this morning across NE OK with scattered
svr storms producing both large hail and locally strong winds.
These storms are expected to persist through the morning hours
with a continue E-SE spread before gradual decay by late morning
or early afternoon. Hot and humid conditions will develop this
afternoon with the highest head index values west of the
convective debris influence, which at this time aligns with the
diffuse sfc frontal zone which will also act to focus a corridor
of mid to upper 70s dewpoints. The current heat advisory looks
reasonable with possible expansion once the degree of influence
from the ongoing convection become more evident.
Similar scenario is expected tonight with renewed storm
development along the elevated frontal zone which is expected to
be located slightly further eastward. This places the highest
storm chances across far E OK and NW AR with sufficient
instability and shear for a risk of svr weather. These storms will
persist into the morning on Friday before a gradual decay.
A weak frontal boundary works into the area on Saturday as the
flow amplifies across the CONUS. This may mark a downturn in
precip chances with a more robust influx of drier air likely
Sunday into Monday along with below normal temps.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 74 94 73 / 60 20 10 0
FSM 92 72 93 73 / 30 70 30 0
MLC 93 74 94 73 / 20 10 10 0
BVO 90 72 92 71 / 60 30 10 0
FYV 89 69 90 70 / 40 70 30 0
BYV 89 69 91 68 / 30 60 30 10
MKO 90 73 92 72 / 80 40 10 0
MIO 90 71 92 71 / 70 60 20 0
F10 93 74 93 72 / 30 20 10 0
HHW 97 76 96 75 / 0 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
for OKZ049-053-064>066-071-073-075.
AR...None.
&&
LONG TERM....07Hazardous weather outlook, Aug 13, 5:02 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 502 AM CDT Thu Aug 13 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 502 AM CDT Thu Aug 13 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Early morning and again tonight. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...Early morning and again tonight. DANGEROUS HEAT. RISK...Significant. AREA...Portions of eastern Oklahoma. ONSET...Afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. DISCUSSION... Scattered thunderstorms are ongoing early this morning across eastern Oklahoma along with a few severe storms capable of quarter size hail and locally strong winds. These storms will continue to spread eastward through the morning hours and maintain a limited risk of severe weather before gradually weakening during the mid to late morning hours. Dry weather is likely to prevail this afternoon with hot and humid conditions developing. Afternoon heat index values of 105 to 110 degrees are likely for portions of eastern Oklahoma especially southeast Oklahoma. Thunderstorms are likely to develop again tonight primarily across far eastern Oklahoma and northwest Arkansas. These storms will also pose a risk of severe weather and localized flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm and Dangerous Heat Potential. SATURDAY...Dangerous Heat Potential. SUNDAY and MONDAY...Thunderstorm Potential. TUESDAY and WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorms are likely to be ongoing Friday morning across portions of eastern Oklahoma and northwest Arkansas. These storms will gradually weaken during the morning hours with hot and humid conditions developing both Friday and Saturday afternoons. A slight chance of thunderstorms will return Sunday and Monday as a weak cold front gradually pushes through the region. Dry and cooler weather is expected for the first part of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 13, 4:20 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 AM CDT Thu Aug 13 2020
OKZ054-131000-
Osage OK-
420 AM CDT Thu Aug 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
500 AM CDT...
At 420 AM CDT, a strong thunderstorm was located 3 miles north of
Grainola, moving south at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Pawhuska... Shidler...
Burbank... Grainola...
Foraker... Pearsonia...
Webb City... Apperson...
LAT...LON 3700 9638 3664 9635 3660 9676 3678 9677
3678 9675 3700 9675
TIME...MOT...LOC 0920Z 355DEG 32KT 3698 9664Special weather statement, Aug 13, 4:21 AM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Tulsa OK 421 AM CDT Thu Aug 13 2020 OKZ060-064-066-131000- Tulsa OK-Okmulgee OK-Creek OK- 421 AM CDT Thu Aug 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTH CENTRAL OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 500 AM CDT... At 421 AM CDT, a strong thunderstorm was located over Sapulpa, moving southeast at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Tulsa... Broken Arrow... Sand Springs... Bixby... Sapulpa... Jenks... Glenpool... Kiefer... Mounds... Kellyville... Liberty... This includes Interstate 44 between mile markers 202 and 215. LAT...LON 3596 9628 3610 9615 3595 9579 3576 9605 TIME...MOT...LOC 0921Z 305DEG 25KT 3599 9614
Local storm report, Aug 13, 4:29 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM FLASH FLOOD 3 E TULSA 36.13N 95.87W
08/13/2020 TULSA OK NWS EMPLOYEE
JUST WEST OF THE INTERSECTION OF 11TH AND SHERIDAN IS
IMPASSABLE.
&&
SNIDERLocal storm report, Aug 13, 4:35 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
435 AM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 3 E TULSA 36.13N 95.87W
08/13/2020 TULSA OK NWS EMPLOYEE
SEVERAL LARGE BRANCHES DOWN IN THE VICINITY OF 11TH AND
SHERIDAN. TIME ESTIMATED FROM RADAR.
&&
SNIDERSpecial weather statement, Aug 13, 4:40 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
440 AM CDT Thu Aug 13 2020
OKZ054-059-060-131015-
Tulsa OK-Osage OK-Pawnee OK-
440 AM CDT Thu Aug 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE AND NORTHWESTERN TULSA COUNTIES UNTIL 515 AM CDT...
At 440 AM CDT, a strong thunderstorm was located near Hominy, moving
southeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Sand Springs... Hominy...
Cleveland... Mannford...
Westport... Osage...
Keystone State Park... Walnut Creek State Park...
LAT...LON 3649 9638 3632 9599 3608 9625 3608 9630
3616 9630 3616 9637 3617 9637 3635 9652
TIME...MOT...LOC 0940Z 309DEG 22KT 3638 9638Special weather statement, Aug 13, 5:07 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 AM CDT Thu Aug 13 2020
OKZ068>074-131100-
Haskell OK-Pittsburg OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
McIntosh OK-
507 AM CDT Thu Aug 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...EASTERN MCINTOSH...
WESTERN SEQUOYAH...SOUTHWESTERN ADAIR...NORTHEASTERN PITTSBURG...
SOUTHEASTERN CHEROKEE AND EASTERN MUSKOGEE COUNTIES UNTIL 600 AM
CDT...
At 507 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Hulbert to 2 miles northwest of
Eufaula. Movement was southeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Tahlequah... Sallisaw...
Stilwell... Eufaula...
Stigler... Warner...
Vian... Quinton...
Gore... Porum...
Webbers Falls... Whitefield...
Kinta... Marble City...
Braggs... Tamaha...
Brushy... Adair State Park...
Greenleaf State Park... Pumpkin Center...
This includes Interstate 40 in Oklahoma between mile markers 267 and
307.
LAT...LON 3535 9482 3506 9532 3506 9535 3504 9535
3527 9567 3592 9503 3583 9459
TIME...MOT...LOC 1007Z 298DEG 29KT 3586 9515 3531 9562The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:24 AM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Aug 13, 12:50 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 40 min |
| Aug 13, 12:52 AM CDT | Special Weather Statement | TSA | Pawnee | 53 min |
| Aug 13, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 25 min |
| Aug 13, 1:21 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| Aug 13, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Aug 13, 1:59 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 61 min |
| Aug 13, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| Aug 13, 2:20 AM CDT | Special Weather Statement | TSA | Osage | 25 min |
| Aug 13, 2:27 AM CDT | Special Weather Statement | TSA | Tulsa | 48 min |
| Aug 13, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 50 min |
| Aug 13, 2:53 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| Aug 13, 2:58 AM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Aug 13, 3:04 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Aug 13, 3:06 AM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Aug 13, 3:07 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Tulsa | 3 hr |
| Aug 13, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 52 min |
| Aug 13, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 49 min |
| Aug 13, 3:36 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 39 min |
| Aug 13, 3:39 AM CDT | Flash Flood Warning | TSA | Tulsa | 5 hr |
| Aug 13, 3:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Aug 13, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Aug 13, 3:57 AM CDT | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 3 hr |
| Aug 13, 4:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| Aug 13, 4:21 AM CDT | Special Weather Statement | TSA | Tulsa | 39 min |
| Aug 13, 4:23 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 52 min |
| Aug 13, 4:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 42 min |
| Aug 13, 4:40 AM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Aug 13, 5:07 AM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Sequoyah | 53 min |
| Aug 13, 5:29 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Aug 13, 6:01 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Aug 13, 6:55 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 2 hr |
| Aug 13, 7:06 AM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Aug 13, 7:32 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Aug 13, 7:44 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 1 more | 3 hr |
| Aug 13, 8:16 AM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Aug 13, 9:01 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.